# SDR YV3R2019071800142

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HP
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11463
- Aircraft time: 1,391 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: D2121
- Part serial: 0388
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HYDRAULIC SERVO ASSEMBLY P/N: D212-1 LEAKED UPON TESTING AFTER INSTALLATION.
